# SDR CHQA20140601178

- Difficulty date: June 1, 2014
- Submitted: June 2, 2014
- Operation: Air carrier
- Aircraft: N290SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145474
- Aircraft time: 28,628 hours, 27,086 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 26,136 hours, 22,995 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: RPS1B
- Condition: Discharged
- Location: Cabin
- Part time: 18,211 hours, 18,204 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE NR 4 EMER LIGHT BATTERY WAS REPORTED TO BE INOPERATIVE.  MX REPLACED THE NR 4 EMER LIGHT BATTERY.  OPERATIONAL CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
